# SDR 2011FA0000168

- Difficulty date: February 3, 2011
- Submitted: March 11, 2011
- Operation: General aviation
- Aircraft: N2243N
- Make and model: Piper PA-28RT-201T
- Aircraft serial: 28R7931052
- Engine: Cont TSIO360FB
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Part number: 76423803
- Condition: Cracked
- Location: Nlg
- Part time: 4,053 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DISCOVERED IN FWD FACING RADIUS OF NOSE GEAR RETRACTION CYLINDER AND DOWN LOCK ATTACHMENT TANG DURING ANNUAL INSP.  REPLACED ENTIRE NOSE GEAR LINK AND BRACE DOWN-LOCK ASSY WITH NEW TO RETURN ACFT TO AIRWORTHINESS.
